TPIAT is an increasingly utilized treatment option for select children with CP. Post-TPIAT fasting hypoglycemia, unrelated to exogenous insulin, is a complication recently reported in adults. This phenomenon has not been described in children. We review a case of severe fasting hypoglycemia in an adolescent female occurring 10 months post-TPIAT. A 12-year-old girl underwent TPIAT for CP. Ten months postoperatively she developed recurrent hypoglycemia on a total daily insulin dose of 0.03 units/kg. Consequently, insulin therapy was discontinued. Approximately 20 hours after her last rapid-acting insulin exposure, she had an episode of fasting hypoglycemia (33 mg/dL on glucometer). Her CGM documented two separate, precipitous drops in glucose overnight. The family was instructed to revise her diet, and there were no subsequent episodes of severe, fasting hypoglycemia. This is the first report of fasting hypoglycemia occurring post-TPIAT in a pediatric patient. Use of a CGM allowed for documentation of glucose trends and alarm notification of hypoglycemic events. Dietary changes appeared to help mitigate hypoglycemia recurrence. This report demonstrates that fasting hypoglycemia is a potential complication that should be recognized and safeguarded against in post-TPIAT pediatric patients.